Daniel Cranston
Daniel Cranston
Associate Professor of Computer Science, Virginia Commonwealth University
Verified email at vcu.edu - Homepage
Title
Cited by
Cited by
Year
Strong edge-coloring of graphs with maximum degree 4 using 22 colors
DW Cranston
Discrete Mathematics 306 (21), 2772-2778, 2006
872006
An introduction to the discharging method via graph coloring
DW Cranston, DB West
Discrete Mathematics 340 (4), 766-793, 2017
65*2017
Regular bipartite graphs are antimagic
DW Cranston
Journal of Graph Theory 60 (3), 173-182, 2009
592009
Pebbling and optimal pebbling in graphs
DP Bunde, EW Chambers, D Cranston, K Milans, DB West
Journal of Graph Theory 57 (3), 215-238, 2008
542008
List‐coloring the square of a subcubic graph
DW Cranston, SJ Kim
Journal of Graph theory 57 (1), 65-87, 2008
542008
Regular graphs of odd degree are antimagic
DW Cranston, YC Liang, X Zhu
Journal of Graph Theory 80 (1), 28-33, 2015
412015
Injective colorings of sparse graphs
DW Cranston, SJ Kim, G Yu
Discrete mathematics 310 (21), 2965-2973, 2010
382010
Star coloring of sparse graphs
Y Bu, DW Cranston, M Montassier, A Raspaud, W Wang
Journal of Graph Theory 62 (3), 201-219, 2009
352009
Injective colorings of graphs with low average degree
DW Cranston, SJ Kim, G Yu
Algorithmica 60 (3), 553-568, 2011
332011
A new lower bound on the density of vertex identifying codes for the infinite hexagonal grid
DW Cranston, G Yu
arXiv preprint arXiv:1006.3779, 2010
272010
Brooks' Theorem and beyond
DW Cranston, L Rabern
Journal of Graph Theory 80 (3), 199-225, 2015
242015
Crossings, colorings, and cliques
MO Albertson, DW Cranston, J Fox
arXiv preprint arXiv:1006.3783, 2010
212010
Coloring Claw-Free Graphs with Colors
DW Cranston, L Rabern
SIAM Journal on Discrete Mathematics 27 (1), 534-549, 2013
182013
Game matching number of graphs
DW Cranston, WB Kinnersley, O Suil, DB West
Discrete Applied Mathematics 161 (13-14), 1828-1836, 2013
172013
Short proofs for cut-and-paste sorting of permutations
DW Cranston, IH Sudborough, DB West
Discrete Mathematics 307 (22), 2866-2870, 2007
152007
Choice number of complete multipartite graphs K3∗ 3, 2∗(k− 5), 1∗ 2 and K4, 3∗ 2, 2∗(k− 6), 1∗ 3
W He, L Zhang, DW Cranston, Y Shen, G Zheng
Discrete Mathematics 308 (23), 5871-5877, 2008
142008
Planar graphs of girth at least five are square (Δ+ 2)-choosable
M Bonamy, DW Cranston, L Postle
Journal of Combinatorial Theory, Series B 134, 218-238, 2019
132019
Choosability of the square of a planar graph with maximum degree four
DW Cranston, R Erman, R Škrekovski
arXiv preprint arXiv:1303.5156, 2013
132013
Linear choosability of sparse graphs
DW Cranston, G Yu
Discrete mathematics 311 (17), 1910-1917, 2011
132011
Edge-choosability and total-choosability of planar graphs with no adjacent 3-cycles
DW Cranston
arXiv preprint math/0512518, 2005
132005
The system can't perform the operation now. Try again later.
Articles 1–20